MAUDE Adverse Event Report: ALIVECOR, INC. KARDIAMOBILE; MOBILE ELECTROCARDIOGRAM

ALIVECOR, INC. KARDIAMOBILE; MOBILE ELECTROCARDIOGRAM
Model Number AC-009
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 05/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
User contacted alivecor on (b)(6) 2020 about a complaint regarding his kardiamobile 1l device while experiencing a heart attack on (b)(6) 2020.User recorded an ekg on his kardiamobile 1l and received a device algorithm analysis of "normal sinus rhythm".The user did not delay seeking medical attention due to the kardiamobile result.Alivecor contacted the user on four separate occasions (june 5, june 9, june 17 and june 19) to investigate the complaint and retrieve ekg data for cardiology review however the user did not send his ekg tracing.Alivecor's kardiamobile 1l device is a lead-i mobile ekg device that is not intended to detect an infarct or st elevation.The device labeling specifies that the device does not detect heart attacks.It appears that the device likely had no malfunction, did not cause or contribute to the heart attack, and the incident was a result of user error.
 
Event or Problem Description
User contacted alivecor on (b)(6) 2020 stating that he used his kardiamobile 1l to take an ekg and received a normal sinus rhythm determination while experiencing a heart attack.The specific comments from the patient notes that "still recovering from heart attack on (b)(6).I used this device 2 minutes prior to calling ambulance and device said everything was fine with my heart.Suffered major heart attack that morning.".

Brand Name
KARDIAMOBILE
Common Device Name
MOBILE ELECTROCARDIOGRAM
Manufacturer (Section D)
ALIVECOR, INC.
444 castro st.
suite 600
mountain view, ca
MDR Report Key10217486
Report Number3009715978-2020-00003
Device Sequence Number14094588
Product Code DXH
UDI-Device IdentifierB210AC0090
UDI-Public+B210AC0090
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberAC-009
Device Catalogue NumberAC-009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2020
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;